MathSciNet Relay Station
MathSciNet bibliographic data
MR2844892 (2012g:39037) 39B82 (39B52)
Ciepliński, Krzysztof On the generalized Hyers-Ulam stability of multi-quadratic mappings. Comput. Math. Appl. 62 (2011), no. 9, 3418–3426.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement